Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having lower back pain, cough, hard stomach. Am I having bladder infection?

hello, first off I appreciate this. I was wondering if you could help figure out what s wrong with me. I think I had a silent bladder infection and my kidneys are being affected but I m not too sure (I ve had it happen before but it was a lot worse then). anyways, I have severe lower back pain , the front of my head throbs when I stand up or cough , my stomach feels hard, and when I take pain relievers it does not help.. any ideas?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Hi, many thanks for the query!
You need to do certain investigations- USG (Abdo-Pelvis), X-ray KUB,
Sr. creat., Sr. BUN, Sr. Uric acid, Urine (Routine & Microscopy).
For time being, you may take anti-spasmodics, pain killers with
your doctor's opinion.
Drink plenty of water so that at least 2 litres of urine is voided in 24 hrs.
Wish you a good health.
Take care.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor